Polyneuropathy developing after infliximab therapy in a patient with recalcitrant pyoderma gangrenosum [TURKDERM]
TURKDERM. 2019; 53(1): 24-27 | DOI: 10.4274/turkderm.galenos.2018.70437  

Polyneuropathy developing after infliximab therapy in a patient with recalcitrant pyoderma gangrenosum

Ralfi Singer1, Cihat Örken2, Şule Güngör1, Mehmet Çopur1, Utkan Kızıltaç1, Kübra Kızıltaç1, Emek Kocatürk Göncü1, Selma Şengiz Erhan3
1İstanbul Okmeydanı Training and Research Hospital, Clinic of Dermatology and Venereology, İstanbul, Turkey
2İstanbul Okmeydanı Training and Research Hospital, Clinic of Neurology, İstanbul, Turkey
3İstanbul Okmeydanı Training and Research Hospital, Department of Pathology, İstanbul, Turkey

The use of tumor necrosis factor-alpha (TNF-α) inhibitors has increased tremendously during the recent years. Neurological side effects associated with TNF-α inhibitors are rarely encountered, but these side effects may result in serious clinical problems. Treatment with TNF-α inhibitors is associated with demyelinating syndromes which can affect both the central and peripheral nervous systems. Short-term follow-up indicates relatively good outcomes, sometimes after just treatment discontinuation, although corticosteroids or intravenous immunoglobulin may be necessary to reverse the conditions in some cases. Here, we present a case of motor neuropathy developing after treatment with infliximab in a patient with recalcitrant pyoderma gangrenosum.

Keywords: TNF-α, inhibitors, infliximab, polyneuropathy, pyoderma gangrenosum


İnfliksimab tedavisi sonrası polinöropati gelişen tedaviye dirençli bir pyoderma gangrenosum olgusu

Ralfi Singer1, Cihat Örken2, Şule Güngör1, Mehmet Çopur1, Utkan Kızıltaç1, Kübra Kızıltaç1, Emek Kocatürk Göncü1, Selma Şengiz Erhan3
1İstanbul Okmeydanı Eğitim ve Araştırma Hastanesi, Deri ve Zührevi Hastalıkları Kliniği, İstanbul, Türkiye
2İstanbul Okmeydanı Eğitim ve Araştırma Hastanesi, Nöroloji Kliniği, İstanbul, Türkiye
3İstanbul Okmeydanı Eğitim ve Araştırma Hastanesi, Tıbbi Patoloji Bölümü, İstanbul, Türkiye

Tümör nekroz faktörü-alfa (TNF-α) inhibitörlerinin birçok romatizmal ve otoimmün hastalığın tedavisinde kullanımları son yıllarda artmıştır. TNF-α inhibitörlerine bağlı nörolojik yan etkiler nadir görülmelerine karşın oldukça ciddi komplikasyonlar oluşturabilirler. TNF-α inhibitörleri hem santral hem de periferik sinir sistemine ilişkin demiyelinizan tablolara yol açabilir. Klinik tablo, biyolojik ajan tedavisinin kesilmesi ile düzelebildiği gibi, bazı olgularda sistemik steroid veya intravenöz immünoglobülin tedavisine gereksinim duyulabilir. Burada, standart tedaviye dirençli piyoderma gangrenosum nedeniyle infliksimab tedavisi başlanmasından sonra motor nöropati gelişen bir olgu sunulmaktadır.

Anahtar Kelimeler: TNF-α, inhibitörleri, infliksimab, polinöropati, piyoderma gangrenosum


Ralfi Singer, Cihat Örken, Şule Güngör, Mehmet Çopur, Utkan Kızıltaç, Kübra Kızıltaç, Emek Kocatürk Göncü, Selma Şengiz Erhan. Polyneuropathy developing after infliximab therapy in a patient with recalcitrant pyoderma gangrenosum. TURKDERM. 2019; 53(1): 24-27

Corresponding Author: Ralfi Singer, Türkiye


TOOLS
Full Text PDF
English Full Text
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar